Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 89-92
http://dx.doi.org/10.1155/S0161171287000115

Asymptotic behavior of retarded differential equations

Department of Mathematics, Central University, Chung-Li, Taiwan

Received 15 November 1985

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cheh-Chih Yeh, “Asymptotic behavior of retarded differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 89-92, 1987. https://doi.org/10.1155/S0161171287000115.